Research Services Division

Deakin Research

Research Output for Kevin McAvaney

Note: The 2012, 2013, 2014 publications have not been audited.

Jump to: Publications | Grants and Consultancies | HDR completions

Publications

1996 School of Information Technology

Alspach, B.*, Chen, C.* and McAvaney, K. (1996) On a Class of Hamiltonian Laceable 3-Regular Graphs, Discrete Mathematics, vol. 0, no. 0, pp. 19-38, Elsevier, Netherlands [C1]
ERA journal ID: 129 – Scopus EID: Not tagged
no DRO entry yet for this publication

1995 School of Information Technology

Holton, D.*, Lou, D.* and McAvaney, K. (1995) "Extendability of Line Graphs, Power Graphs, and Total Graphs", Australasian Journal of combinatorics, vol. 0, no. 0, pp. 215-222, Centre for Combinatorics, Brisbane, Queensland [C1]
ERA journal ID: Not matching ERA journal list
no DRO entry yet for this publication

Grants and Consultancies

No grants and/or consultancies found or audited – the 2014 HERDC financial return has not been completed or loaded as yet.

Higher Degree by Research Completions supervised by Kevin McAvaney

1997

Carren Anbeek
Master of Science, Thesis title not available.
School of Information Technology Requires an Internet connection

Legend:
* Not a member of Deakin University at time of output.

DRO to publications collection last synchronised: Friday 21st November 2014 10:04pm

Deakin University acknowledges the traditional land owners of present campus sites.

23rd July 2011